SciELO - Scientific Electronic Library Online

 
vol.105 número3-4Comparative population genetics of the German shepherd dog in South AfricaTraditional herbal medicines: potential degradation of sterols and sterolins by microbial contaminants índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Em processo de indexaçãoSimilares em Google

Compartilhar


South African Journal of Science

versão On-line ISSN 1996-7489
versão impressa ISSN 0038-2353

Resumo

NUCCI, M.C.  e  LEACH, P.G.L.. Singularity and symmetry analyses of mathematical models of epidemics. S. Afr. j. sci. [online]. 2009, vol.105, n.3-4, pp.136-146. ISSN 1996-7489.

We present a summary of the methods of Lie symmetry and Painlevé singularity analyses and apply them to a number of well-known epidemiological models to demonstrate the utility of these analyses in the analysis of dynamical systems which arise during investigations of the evolution of diseases.

Palavras-chave : epidemiology; symmetry analysis; singularity analysis; mathematical modelling.

        · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons